# SDR MASA2018121411591

- Difficulty date: December 14, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 35,450 hours, 28,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 OVERHEAD EMERGENCY FLOOD LIGHT INOP. REPLACED THE LAMPS
